# SDR 10923RX1206TB

- Difficulty date: December 4, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N23RX
- Make and model: Agusta A109
- Aircraft serial: 7205
- Aircraft time: 6,665 hours
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT VISUAL INSPECTION OF AIRCRAFT A 2.2500 INCH VERTICAL CRACK IN TAIL BOOM SKIN LOCATED ALONG CENTER WATERLINE, 15 INCHES AFT OF THE RT HORIZONTAL STABILIZER TORQUE TUBE WAS FOUND.  INSPECTED AREA, FABRICATED TEMPORARY REPAIR IAW MFG CUSTOMER SUPPORT/ENGINEERING DEPARTMENT. FAA SPECIAL FLIGHT PERMIT ATTAINED, AND A FERRY FLIGHT OF AIRCRAFT BACK TO HOME MAINTENANCE FACILITY WAS PERFORMED.
